# SDR AALA20100201TUL11

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER DOOR SKIN BENT AND OIL CANNED.  STRAIGHTENED AREAS OF LOWER SKIN AND DYE CHECKED AND FOUND NO CRACK INDICATIONS.  TREATED AND PRIMED AFFECTED AREAS.  INSTALLED REPAIR DOUBLER AARD 52-10-00-2 FIGURE 1.
